# SDR HNAA0300071

- Difficulty date: November 17, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 18,438 hours, 20,905 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166141P
- Condition: Defective
- Location: Autofeather
- Part time: 18,438 hours, 20,905 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM AT 97 PERCENT,  60 KTS, ABORTED TAKEOFF.  REPLACED AUTOFEATHER CONTROL RELAY.
